Resolving the biodiversity paradox

TitleResolving the biodiversity paradox
Publication TypeJournal Article
Year of Publication2007
AuthorsClark, JS, Dietze, MC, Chakraborty, S, Agarwal, PK, Ibáñez, I, LaDeau, SL, Wolosin, MS
JournalEcology Letters
Volume10
Issue8
Pagination647 - 659
Date Published08/2007
ISSN1461-023X
DOI10.1111/ele.2007.10.issue-810.1111/j.1461-0248.2007.01041.x
Short TitleEcol Letters

Cary Institute of Ecosystem Studies | Millbrook, New York 12545 | Tel (845) 677-5343

Privacy Policy Copyright © 2018